How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charles Your Own Question
Dr. Charles
Dr. Charles, Doctor
Category: Health
Satisfied Customers: 7192
Experience:  Internal medicine specialist
6554558
Type Your Health Question Here...
Dr. Charles is online now
A new question is answered every 9 seconds

For the past few days, I have been having stomach problems.

Customer Question

For the past few days, I have been having stomach problems. I have always had them due to having H.Pylori a couple years back. But, I have been having really bad sulfur burps accompanied by stomach swelling, stomach rumbling, passing of gas and diarrhea. The pains in my stomach were so bad last night that I couldn't sleep. I feel so weak and my stomach hurts so bad. Any suggestions?
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Charles replied 4 years ago.
Hello
Welcome to the Just Answer Website.

The gas which expels out from anus sometimes,produces foul odor due to the presence of skatole,indole and sulfur. These substances are the by-products of meat intake and digestion process.

These substances when come out through burp causes sulfar like smell.The symptoms you are having can be due to a condition called gastritis.It is an inflammation or irritation of the lining of the stomach.It is caused by a various causes like physical stresses, social habits, chemicals, and h.pylori infections,excessive use of Non steroidal anti-inflammatory drugs.

Helicobacter pylori (H. pylori) is the bacteria responsible for most ulcers and many cases of stomach inflammation (chronic gastritis).Antibiotic medications are used to treat H. pylori infection.Two antibiotic medications such as clarithromycin (Biaxin), amoxicillin, tetracycline, or metronidazole (Flagyl)
for 14 days are usually required. So I advice you to consult the doctor for antibiotics & other prescription medications accordingly.

Please feel free to ask if you have any other question.

Please click green ACCEPT BUTTON so I can be paid for assisting you. BONUS and Positive Feedback are always greatly appreciated.

Regards-
Dr.Charles

Customer: replied 4 years ago.
How common is it for someone to get H.Pylori again after having it a couple years ago?
Expert:  Dr. Charles replied 4 years ago.
Yes,there is chances of recurrence of h.pylori if you have it in the past.As you have symptoms of gastritis now,there is great probability that this can reoccur again.You need Urea breath test,blood antibody test,stool antigen test to detect h.Pylori.

Exact diagnosis can only be made after physical & clinical examination.So I advice you to make an appointment with your doctor for these tests & examination to know the exact cause & then treatment will be done accordingly.

Also please do not forget to click green ACCEPT BUTTON so I can get credit for the time & assisting you. BONUS and Positive Feedback are always greatly appreciated.

Regards-
Dr.Charles

Related Health Questions